# SDR ASMF2019042318

- Difficulty date: March 8, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737-800
- Aircraft serial: 34262
- Aircraft time: 43,970 hours, 19,479 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A HYDRAULIC LEAK WAS DETECTED IN THE HYDRAULIC SYSTEM B OF THE ENGINE DRIVEN PUMP. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING HYDRAULIC LEAK AT HYDRAULIC SYSTEM B IN PLUG OF RETURN FILTER MODULE; SO THE RETURN FILTER MODULE PLUG P/N MS21902-W12 IN SYSTEM B WAS REPLACED IAW AMM 29-11-61, TESTED CORRECT.
